RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rossikhin, A A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:101
Abstract pages:202
Full texts:108
References:41

http://www.mathnet.ru/eng/person20988
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/665862

Publications in Math-Net.Ru
2000
1. Yu. V. Grats, A. A. Rossikhin, “Electrostatics in a locally flat space with conical singularities”, TMF, 123:1 (2000),  150–162  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 123:1 (2000), 539–548  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020